# SDR RAIA201711180001

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 38,416 hours, 22,999 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601133500230CD
- Part serial: 230372
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 38,416 hours, 22,999 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE FIRE DETECTOR FAILED. R & R FIRE DETECTOR LOOP.
